The propagation properties of symmetrical hyperbolic secant beams in weakly nonlocal nonlinear bulk media
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (6): 3553-3561    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
The propagation properties of symmetrical hyperbolic secant beams in weakly nonlocal nonlinear bulk media
Guo Qi1, Lan Sheng1, Xiao Yi2, Yang Xiang-Bo3
(1)华南师范大学光子信息技术广东省高校重点实验室,广州 510631; (2)华南师范大学光子信息技术广东省高校重点实验室,广州 510631;暨南大学光电工程系,广州 510632; (3)华南师范大学激光生命科学研究所,广州 510631
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn